# SDR 2001F00384

- Difficulty date: September 3, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 371GC01Y021
- Part serial: 1384
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR WILL NOT COME ON LINE, NO POWER TO PIN 10 K2 RELAY.  INSTALLED NEW ECE BOX.  (M)
